# SDR AALA991586

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 32b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHTS AT 32B THROUGH 41B INOPERATIVE.  REPAIRED EMERGENCY EXIT SEAT LIGHT WIRING AT 38B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
